# SDR A6WA200840288

- Difficulty date: April 4, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 22,381 hours, 19,038 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Sill
- Condition: Damaged
- Location: Bs 310-340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SILL LONGERON OF PAX DOOR CORRODED BETWEEN FS 310 TO 340 LBL 45.  (M)  CORROSION ON LOWER SILL OF PAX DOOR REMOVED IAW SRM 51-21-06.
